# SDR USAA002186

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 3 INCHES, STATION 907, STRINGER 20R.  CORROSION LEVEL 1 C53-107-02.  INSTALLED STRINGER SPLICE PER SRM 51-10-02 AND 51-10-1.  (M)
